# SDR ASOA2012090702168

- Difficulty date: September 4, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 24,474 hours, 22,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED DOOR HANDLE EXTENDED AND RUBS HAND RAILS MAKING THE MAIN DOOR HARD TO OPEN.  R & R PASSENGER DOOR HANDRAIL IAW AMM 52-11-05, ACFT OK FOR RETURN TO SERVICE.  NO FURTHER DEFECTS NOTED.
